# SDR DALA2022051303318

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 IMPROPERLY PACKED SLIDE RAFT PASSENGER CREW DOOR 842 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SLIDE RAFT PER A320 AMM 25-62-44. OK FOR SERVICE. (2233409)
